# SDR IPXA2025012331393

- Difficulty date: January 10, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,803 hours, 15,629 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR SIDE WARNING LIGHT WITH WIRE BROKEN.   RECRIMPED CREW DOOR SIDE WARNING LIGHT WIRE IAW ESPM 20-48-22-01.
